MAUDE Adverse Event Report: RESPIRONICS, INC. SYSTEM ONE HTD HUMID ASSY ,DOM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. SYSTEM ONE HTD HUMID ASSY ,DOM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS6HFLG
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Cancer (3262); Unspecified Respiratory Problem (4464)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified about a voluntary field safety notice/recall related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received reports alleging that the patient experienced respiratory issues and nondescriptive cancer.No specific medical intervention was mentioned.The manufacturer was made aware of this information through the customer¿s legal representative.Due to potential legal issues surrounding this case, no further investigation or follow-up can be conducted.If any additional information is received, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported model number (ds6hflg) and serial number ((b)(6)) correspond to a humidifier.The base device is unknown but has been reported as a remstar auto a-flex, as this is the most likely corresponding product.

Brand Name
SYSTEM ONE HTD HUMID ASSY ,DOM
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19581024
Report Number2518422-2024-38418
Device Sequence Number3433854
Product Code BZD
UDI-Device Identifier00606959032149
UDI-Public00606959032149
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS6HFLG
Device Catalogue NumberDS6HFLG
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown